# SDR CA160226007

- Difficulty date: February 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 3,273 hours
- Engine: Pwc PW617FE
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Thermocouple
- Component: Thermocouple, Pwc
- Component part number: 35C310001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THERMOCOUPLE PROBES HAVE BROKEN WIRING AND ARE RENDERED UNSERVICABLE.
